The Magic Café
Username:
Password:
[ Lost Password ]
  [ Forgot Username ]
The Magic Cafe Forum Index » » GENII - The Conjurors' Magazine » » The Schedule of the Genii Convention! (0 Likes) Printer Friendly Version

Richard Kaufman
View Profile
Inner circle
1702 Posts

Profile of Richard Kaufman
Here's our schedule: be there or be square! Smile http://www.geniiconvention.com

Wednesday September 30

Registration Opens at 3:30 pm

4:00 pm-10:00 pm Dealers Open to All

8:30 pm to 8:50 pm Kostya Kimlat Talk

8:50 pm to 9:30 pm David Oliver Talk

10:00 pm to 10:45 pm Christian Engblom Lecture

Thursday October 1

9:30 am to 2:30 pm Dealers Open

10:00 am to 11:00 am Denis Behr Lecture

11:30 pm to 1:00 pm Mike Caveney History Lecture and Performance

LUNCH 1:00 am to 2:30 pm (90 minutes)
(Lifetime Subscribers Lunch and Surprises)

3:30 pm to 7:00 pm Dealers Open

1:10 pm to 1:25 pm choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green” (Each performer will give a 15 minute show for a relatively small group—you will have eight opportunities to see each performer once over the course of Thursday and Friday)

2:30 pm to 3:30 pm Tina Lenert Lecture

4:00 pm to 5:30 pm Dani DaOrtiz/Miguel Angel Gea Hofzinser Lecture

DINNER 5:30 pm-7:00 pm (90 minutes)

5:40 pm to 5:55 pm choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green”

6:35 pm to 6:50 pm choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green”

7:00 pm to 9:15 pm GALA SHOW
MC, Surprise Guest
Alana
Surprise Guest
John Archer One-Man Show
20 minute Intermission
Eugene Burger/Michael Carbonaro: “Dark Stories”

9:45 pm to 10:45 pm Derek Hughes One-Man Show

10:55 pm to 11:10 pm choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green”

Friday October 2

9:30 am to 1:00 pm Dealers Open

10:00 am to 10:30 am Madhi Gilbert Performance and Talk

10:30 am-11:30 am Andi Gladwin Lecture

LUNCH 11:30 am-1:00 pm (90 minutes)

11:40 am to 11:55 am choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green”

1:00 pm-3:00 pm Max Maven, Thinking in Person (One-Man Show)

2:00 pm-6:30 pm Dealers Open

4:00 pm-5:00 pm Raymond Crowe Lecture

DINNER 5:00 pm-6:30 pm (90 minutes)

5:15 pm to 5:30 pm choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green”

6:00 pm to 6:15 pm choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green”

6:30 pm to 9:15 pm GALA SHOW
6:30 pm to 8:00 pm The Fat Brothers
30 minute intermission
8:30 pm to 9:15 pm Rob Zabrecky One-Man Show

9:30 pm to 10:00 pm choose from “The Mysteries of So Sato” or “Card Magic and Beer with Denis Behr” or “In the Green Room with Lennart Green”

10:15 pm-11:00 pm John Archer Lecture

Saturday October 3

9:30 am to 2:00 pm Dealers Open

10:00 am to 11:00 am Joshua Jay Lecture

11:30 pm-12:30 pm Tom Mullica Performance and Lecture

LUNCH 12:30 pm to 2:00pm (90 minutes)

3:00 pm to 7:30 pm Dealer’s Open

2:00 pm- 3:00 pm Jim Steinmeyer Lecture

3:30 pm-4:30 pm Close-Up Show with Terry Ward, Tom Mullica, Rob Zabrecky

5:00 pm to 6:00 pm Surprise Event

DINNER 6:00 pm to 7:30 pm (90 minutes)

6:00 to 7:30 Tenyo Flea Market with Demonstrations by Mr. Shimizu

7:30 pm to 8:30 Surprise Event

9:00 pm to 10:50 pm GALA SHOW
MC Mike Caveney
Tina Lenert
Alana
Mike Caveney
15 minute Intermission
Raymond Crowe One-Man Show

Sunday October 4

9:00 am-12:00 pm Rob Zabrecky Workshop (Extra charge event)

1:00 pm-4:00 pm The Fat Brothers Workshop (Extra charge event)

*All Events Subject to Change.
qkeli
View Profile
Special user
paris,france
529 Posts

Profile of qkeli
Are there any Magiccafe members who'll be there in october ?
The Magic Cafe Forum Index » » GENII - The Conjurors' Magazine » » The Schedule of the Genii Convention! (0 Likes)
  Next Topic >>>
[ Top of Page ]
All content & postings Copyright © 2001- 2015 Steve Brooks. All Rights Reserved.
This page was created in 0.081217 seconds, requiring 12 database queries.
The views and comments expressed on The Magic Café
are not necessarily those of The Magic Café, Steve Brooks, or Steve Brooks Magic.
> Privacy Statement <

[1] [1] [2] [1] [7] [4] [6] [2] [7] [2]